# SDR REXA201100209

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,809 hours, 19,841 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 601R31039162
- Condition: Departed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL IN DTW THE CREW NOTICED THAT THE RT WHEEL BIN WAS MISSING.  MAINTENANCE IS CURRENTLY IN THE PROCESS OF ACQUIRING ALL THE PARTS NECESSARY TO REPLACE THE BIN.  BIN REMOVED FROM THE ACFT.  BIN WAS REINSTALLED AND INSPECTED AT THAT TIME.  SUSPECT WHEEL BIN AS THE OVERHEAT WARNINGS STARTED AFTER TAKEOFF FROM AIRPORT.
